# SDR 99ZZZX4

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deicer
- Part number: 1153801145
- Condition: Contaminated
- Location: Horizontal Stab
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TO MAINTENANCE ICE REMAINING ON TAIL AFTER LANDING.  (SPECIFICALLY, BOTH HORIZONTAL SURFACE DEICERS.)  OPERATIONAL CHECK OF BOOTS BROKE ICE FORM SURFACE, HOWEVER, A CLOSER INSPECTION OF SURFACE DEICERS REVEALED MINOR HOLES IN LEADING EDGES.  FURTHERMORE, WHEN SUPPLY PRESSURE LINES WERE REMOVED, WATER WAS FOUND IN LINES TO THE BOOTS.  BOOTS WERE REPLACED AND AIRCRAFT LINES CLEARED OF WATER USING DRY SHOP AIR AND ISOPROPHYL ALCOHOL.
